# SDR DXTA2023101998320

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0246
- Aircraft time: 3,551 hours, 2,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pcb
- Part number: 746810117
- Part serial: 306
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR DOES NOT LOCK AFTER CLOSING & HANDLE MOVED DOWN.  DOOR OPEN LIGHT ON DOOR ILLUMINATED.  CAS MESSAGES CABIN DOOR OPEN & CHECK DOORS OPEN ARE ILLUMNATED.  C/W OPS CHECK OF MCD & OPS CHECK FAILD. C/W TROUBLESHOOTING RECOMMENDATIONS.  WENT INTO ARES FILE, & IT APPEARS S6 SOLENOID PAWL SWITCH IS GIVING AN OPEN SIGNAL WHILE ALL OTHER SWITCHES THAT WOULD TURN OFF CABIN DOOR OPEN MESSAGE/LIGHT ARE OPENING & CLOSING AS THEY SHOULD. C/W R & R OF PCB,  OPS CHECK IS GOOD. CLOSED UP AIRCRAFT PANELS IAW AMM 52-00-00.
